Differential and Integral Equations

Pullback dynamics of non-autonomous wave equations with acoustic boundary condition

To Fu Ma and Thales Maier Souza

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is concerned with a class of wave equations with acoustic boundary condition subject to non-autonomous external forces. Under some general assumptions, the problem generates a well-posed evolution process. Then, we establish the existence of a minimal pullback attractor within a universe of tempered sets defined by the forcing terms. We also, study the upper semicontinuity of attractors as the non-autonomous perturbation tends to zero. Our results allow unbounded external forces and nonlinearities with critical growth.

Article information

Differential Integral Equations, Volume 30, Number 5/6 (2017), 443-462.

First available in Project Euclid: 18 March 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B41: Attractors 37B55: Nonautonomous dynamical systems 35L05: Wave equation 37L05: General theory, nonlinear semigroups, evolution equations


Ma, To Fu; Souza, Thales Maier. Pullback dynamics of non-autonomous wave equations with acoustic boundary condition. Differential Integral Equations 30 (2017), no. 5/6, 443--462. https://projecteuclid.org/euclid.die/1489802421

Export citation